Enhancement of the least-squares Padé method for discrete systems

T. Nigel Lucas

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

The least-squares Padé method for discrete system order reduction is further enhanced. First, it is shown how the method may be extended to produce true least-squares approximations between the time responses of the full and reduced models. Second, it is shown how different stable reduced degree denominator polynomials can be generated from subsets of the system Markov parameters. Examples are given to illustrate these enhancements to the method.
Original languageEnglish
Pages (from-to)139-148
Number of pages10
JournalProceedings of the Institution of Mechanical Engineers. Part I: Journal of Systems and Control Engineering
Volume214
Issue number2
DOIs
Publication statusPublished - 1 Mar 2000

    Fingerprint

Cite this